MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW FT II 5.5X 16.3MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTR ANCH,CRKSCRW FT II 5.5X 16.3MM; BONE FIXATION SCREW/PLATE
Model Number SUTR ANCH,CRKSCRW FT II 5.5X 16.3MM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 02/25/2025, an arthrex subsidiary employee reported via (b)(4) that an ar-1928snf-2 suture anchor does not fit snugly, and when you try to introduce it further, the sutures grind, leaving the anchor without them.This occurred during a lateral plasty procedure that was completed using a new corkscrew 5.5.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed misuse due to misaligned insertion; or prying/leveraging the anchor during insertion.
 
Event or Problem Description
Additional information was provided on 03/05/2025 where the arthrex subsidiary employee reported that nothing was used for the preparation of the bone.The patient had normal bone quality.The fiberwire sutures that come in the anchors were broken, leaving the head inside the patient.It was removed with a chisel and hammer.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.

Brand Name
SUTR ANCH,CRKSCRW FT II 5.5X 16.3MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21592644
Report Number1220246-2025-00908
Device Sequence Number20920170
Product Code HWC
UDI-Device Identifier00888867023789
UDI-Public(01)00888867023789(11)240430(17)290331(10)15241802
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,CRKSCRW FT II 5.5X 16.3MM
Device Catalogue NumberAR-1928SNF-2
Device Lot Number15241802
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer09/04/2025
03/05/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date09/12/2025
09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown